Revista Matemática Iberoamericana


Full-Text PDF (201 KB) | Metadata | Table of Contents | RMI summary
Volume 29, Issue 2, 2013, pp. 479–494
DOI: 10.4171/RMI/727

Published online: 2013-04-22

Second variation of one-sided complete minimal surfaces

Francisco Urbano[1]

(1) Universidad de Granada, Spain

The stability and the index of complete one-sided minimal surfaces of certain 3-dimensional Riemannian manifolds with positive scalar curvature are studied.

Keywords: Stability, minimal surfaces, index

Urbano Francisco: Second variation of one-sided complete minimal surfaces. Rev. Mat. Iberoam. 29 (2013), 479-494. doi: 10.4171/RMI/727